Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 28, Issue 4 - Nov 2015
Volume 28, Issue 3 - Aug 2015
Volume 28, Issue 2 - May 2015
Volume 28, Issue 1 - Feb 2015
Selecting the target year
BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS
Im, Dong Man ; Goo, Yoon Hoe ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 499~511
DOI : 10.14403/jcms.2015.28.4.499
This paper shows that the solutions to the perturbed dierential system
have bounded property. To show this property, we impose conditions on the perturbed part
and on the fundamental matrix of the unperturbed system y' = f(t, y).
ON A LOCAL CHARACTERIZATION OF SOME NEWTON-LIKE METHODS OF R-ORDER AT LEAST THREE UNDER WEAK CONDITIONS IN BANACH SPACES
Argyros, Ioannis K. ; George, Santhosh ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 513~523
DOI : 10.14403/jcms.2015.28.4.513
We present a local convergence analysis of some Newton-like methods of R-order at least three in order to approximate a solution of a nonlinear equation in a Banach space. Our sufficient convergence conditions involve only hypotheses on the first and second
-derivative of the operator involved. These conditions are weaker that the corresponding ones given by Hernandez, Romero  and others , - requiring hypotheses up to the third
derivative. Numerical examples are also provided in this study.
HYPERBOLIC SPINOR DARBOUX EQUATIONS OF SPACELIKE CURVES IN MINKOWSKI 3-SPACE
Balci, Yakup ; Erisir, Tulay ; Gungor, Mehmet Ali ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 525~535
DOI : 10.14403/jcms.2015.28.4.525
In this paper, we study on spinors with two hyperbolic components. Firstly, we express the hyperbolic spinor representation of a spacelike curve dened on an oriented (spacelike or time-like) surface in Minkowski space
. Then, we obtain the relation between the hyperbolic spinor representation of the Frenet frame of the spacelike curve on oriented surface and Darboux frame of the surface on the same points. Finally, we give one example about these hyperbolic spinors.
ON THE FAILURE OF GORENSTEINESS FOR THE SEQUENCE (1, 125, 95, 77, 70, 77, 95, 125, 1)
Ahn, Jeaman ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 537~543
DOI : 10.14403/jcms.2015.28.4.537
In , the authors determine an infinite class of non-unimodal Gorenstein sequence, which includes the example
. They raise a question whether there is a Gorenstein algebra with Hilbert function
, which has remained an open question. In this paper, we prove that there is no Gorenstein algebra with Hilbert function
CHARACTERISTIC MATRICES OF CELLULAR AUTOMATA WITH RULE 60 AND INTERMEDIATE BOUNDARY CONDITION
Kim, Jae-Gyeom ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 545~551
DOI : 10.14403/jcms.2015.28.4.545
We investigate periodicities of characteristic matrices of cellular automata configured with rule 60 and intermediate boundary condition.
APPROXIMATION OF INTEGRATED SEMIGROUPS
Lee, Young Seop ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 553~559
DOI : 10.14403/jcms.2015.28.4.553
The purpose of this paper is to show an integrated semigroup on a Banach space can be approximated by a sequence of integrated semigroups acting on different Banach spaces.
SYMMETRIC BI-DERIVATIONS OF BCH-ALGEBRAS
Kim, Kyung Ho ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 561~573
DOI : 10.14403/jcms.2015.28.4.561
The aim of this paper is to introduce the notion of left-right (resp. right-left) symmetric bi-derivation of BCH-algebras and some related properties are investigated.
NEWTON-RAPHSON METHOD FOR COMPUTING p-ADIC ROOTS
Yeo, Gwangoo ; Park, Seong-Jin ; Kim, Young-Hee ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 575~582
DOI : 10.14403/jcms.2015.28.4.575
The Newton-Raphson method is used to compute the q-th roots of a p-adic number for a prime number q. The sufficient conditions for the convergence of this method are obtained. The speed of its convergence and the number of iterations to obtain a number of corrected digits in the approximation are calculated.
A NOTE ON LINEAR IMPULSIVE FRACTIONAL DIFFERENTIAL EQUATIONS
Choi, Sung Kyu ; Koo, Namjip ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 583~590
DOI : 10.14403/jcms.2015.28.4.583
This paper deals with linear impulsive fractional differential equations involving the Caputo derivative with non-integer order q. We provide exact solutions of linear impulsive fractional differential equations with constant coefficient by mean of the Mittag-Leffler functions. Then we apply the exact solutions to improve impulsive integral inequalities with singularity.
THE EXISTENCE OF WARPING FUNCTIONS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLDS OF CLASS (A)
Jung, Yoon-Tae ; Yoon, Mi-Ra ; Choi, Eun-Hee ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 591~602
DOI : 10.14403/jcms.2015.28.4.591
In this paper, we prove the existence and the nonexistence of warping functions on Riemannian warped product manifolds with some prescribed scalar curvatures according to the fiber manifolds of class (A).
-SPACES FOR MAPS AND HOMOLOGY DECOMPOSITIONS
Yoon, Yeon Soo ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 603~614
DOI : 10.14403/jcms.2015.28.4.603
For a map
, we define and study a concept of
-space for a map, which is a generalized one of a G'-space. Any G'-space is a
-space, but the converse does not hold. In fact,
-space, but not a G'-space. It is shown that X is a
-space if and only if
for all n. We also obtain some results about
-spaces and homology decompositions for spaces. As a corollary, we can obtain a dual result of Haslam's result about G-spaces and Postnikov systems.
THE ARCSINE LAW IN THE ANALOGUE OF WIENER SPACE
Ryu, Kun Sik ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 615~622
DOI : 10.14403/jcms.2015.28.4.615
In this note, we prove the theorems in analogue of Wiener space corresponding to the second and the third arcsine laws in the concrete Wiener space [1, 2] and we show that our results are exactly same to the concrete Wiener case when the initial condition gives the Dirac measure at the origin.
A SEMI-LAGRANGIAN METHOD BASED ON WENO INTERPOLATION
Yi, Dokkyun ; Kim, Hyunsook ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 623~633
DOI : 10.14403/jcms.2015.28.4.623
In this paper, a general Weighted Essentially Non-Oscillatory (WENO) interpolation is proposed and applied to a semi-Lagrangian method. The proposed method is based on the conservation law, and characteristic curves are used to complete the semi-Lagrangian method. Therefore, the proposed method satisfies conservation of mass and is free of the CFL condition which is a necessary condition for convergence. Using a several standard examples, the proposed method is compared with the third order Strong Stability Preserving (SSP) Runge-Kutta method to verify the high-order accuracy.
STABILITY OF QUARTIC SET-VALUED FUNCTIONAL EQUATIONS
Koh, Heejeong ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 635~645
DOI : 10.14403/jcms.2015.28.4.635
We will show the general solution of the functional equation
and investigate the Hyers-Ulam stability of the quartic set-valued functional equation.
ENTROPY, POSITIVELY CONTINUUM-WISE EXPANSIVENESS AND SHADOWING
Lee, Manseob ; Park, Junmi ;
Journal of the Chungcheong Mathematical Society , volume 28, issue 4, 2015, Pages 647~651
DOI : 10.14403/jcms.2015.28.4.647
Let (X, d) be a compact metric space, and let
be a continuous map. We consider that if a positively continuum-wise expansiveness continuous map f has the positively shadowing property in the nonwandering set, then the topological entropy is positive.